Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 532–545 (Mi zvmmf1508)  

This article is cited in 2 scientific papers (total in 2 papers)

The general solution to the principal-agent problem with asymmetrical information under uncertainty and risk

A. F. Kononenko, A. D. Khalezov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1754 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 505–518

Bibliographic databases:
UDC: 519.83
MSC: Primary 91B38; Secondary 91A65
Received: 04.11.1998
Revised: 04.10.1999

Citation: A. F. Kononenko, A. D. Khalezov, “The general solution to the principal-agent problem with asymmetrical information under uncertainty and risk”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 532–545; Comput. Math. Math. Phys., 40:4 (2000), 505–518

Citation in format AMSBIB
\Bibitem{KonKha00}
\by A.~F.~Kononenko, A.~D.~Khalezov
\paper The general solution to the principal-agent problem with asymmetrical information under uncertainty and risk
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 532--545
\mathnet{http://mi.mathnet.ru/zvmmf1508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781103}
\zmath{https://zbmath.org/?q=an:0992.91055}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 505--518


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1508
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Khalezov, “The general solution to the principal-agent problem with symmetric information under risk conditions”, Comput. Math. Math. Phys., 41:3 (2001), 347–355  mathnet  mathscinet  zmath
    2. M. A. Gorelov, “Ierarkhicheskie igry so sluchainymi faktorami”, UBS, 63 (2016), 87–105  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:76
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021